# SDR VNAA2019122211101

- Difficulty date: December 22, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 36,888 hours, 35,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANTS REPORTED VERY STRONG ODOR IN AIRCRAFT AFTER PUSH BACK.   RUN BOTH LEFT AND RIGHT ENGINE WITH CREW AND PERFORMED OPERATIONAL CHECK OF BOTH AIR CONDITIONING PACK. NO ODOR NOTED AT THIS TIME.
